A linguistic analysis of question taxonomies
Article first published online: 16 MAR 2005
Copyright © 2005 Wiley Periodicals, Inc.
Journal of the American Society for Information Science and Technology
Volume 56, Issue 7, pages 715–728, May 2005
How to Cite
Pomerantz, J. (2005), A linguistic analysis of question taxonomies. J. Am. Soc. Inf. Sci., 56: 715–728. doi: 10.1002/asi.20162
- Issue published online: 7 APR 2005
- Article first published online: 16 MAR 2005
- Manuscript Accepted: 17 MAY 2004
- Manuscript Revised: 22 MAR 2004
- Manuscript Received: 12 DEC 2003
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!